Jump to content
helplinedonate
  • Announcements

    • ForumAdmin

      Frequently Asked Questions - Step by step guides

      Do you need assistance registering, logging in, posting, etc? Please visit the all new Frequently Asked Question Forum for step-by-step guides. Click the link below to access these helpful guides. Frequently Asked Questions
    • ForumAdmin

      Recursos Nuevos en Español

      http://www.parkinson.org/ayuda   http://www.parkinson.org/espanol    
    • ForumAdmin

      Línea de Ayuda 1-800-473-4636

      Línea de Ayuda 1-800-473-4636   ¿Qué es la línea de ayuda 1-800-4PD-INFO (473-4636) de la Fundación Nacional de Parkinson? Es un número de teléfono gratuito que ayuda a las personas con la enfermedad de Parkinson, sus familiares, amigos y profesionales de salud, a solucionar diferentes inquietudes.   La línea de ayuda ofrece: Información actualizada Apoyo emocional Referidos a profesionales de salud Recursos comunitarios Amplia variedad de publicaciones gratis    
Sign in to follow this  
Drummergirl

Should Azilect and Sinemet be taken at the same time?

Recommended Posts

DX 17 years ago, I am 52, but still able to do almost everything, as meds have been relatively effective.

After reading some of the posts regarding Azilect and Sinemet I am questioning their effectiveness taken together?

And I have another question to follow.

Thought I should give you my history and symptoms to aid in your reply.

 

My dosage is: First thing 5 am- 1 - 25/100 sinemet, plus, we just increased Azilect from .05 to .10 (taken just with the am sinemet.) To help with the wearing off and dyskenisia that can come from the CR.

1 1/2 hours later I take a half of 50/200 cr. Over the course of the day I take a half of 25/100 sinemets as needed. At bedtime, I take the other half of the 50/200 with .05 clonazepam. As my Neuro thinks I have RLS. I am not sure about it being RLS- It is not a creepy crawly feeling, it is tremors, shaking.

My tremor started with my right foot 17 years ago, obviously the tremors have increased a bit and are in my legs. When my meds have worn off I have significant tremors from my waist down that can last 2 hrs +, depending on my stomach content, which I am very aware of. With these tremors I have to stand or have pressure on my feet/ legs as it is impossible to sit unless I curl my legs around and hold them. By this time my whole body is shaking. ( what I would relate to DT's, as I have seen on tv)

My questions are: Should I take the Sinemet and Azilect together or spread them out? My Neuro left it up to me when to take the added Azilect.

2. Are my tremors in my legs RLS?

My Neuro has said "he wishes he had seen me before I was put on meds". I was Dx by a different Neuro.

He has only seen me once when I was experiencing the severe tremors in my lower body, and that was for a few minutes. He said, he didnt think it was from PD, and didn't have an explanation. He did however prescribe propananol for the "severe tremor" take as needed 40 mg. They leave me feeling mentally disconnected, so I only take them as a last resort. I remain very active physically as I thinks this has benefited.

 

Any thoughts will be appreciated.

Drummergirl

Share this post


Link to post
Share on other sites

I can't make the diagnosis without seeing you in person, but there is no issue in mixing Azilect and Sinemet.

 

If you are insure of the diagnosis consider seeking another movement disorders trained neurologist.

  • Like 1

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

Sign in to follow this  

×